MathSciNet Relay Station
MathSciNet bibliographic data
MR1731921 (2000i:65026) 65D25 (26D10 41A17)
Ramm, A. G. Inequalities for the derivatives. Math. Inequal. Appl. 3 (2000), no. 1, 129–132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement